Table of Contents
Volume 2013, Article ID 573925, 4 pages
Research Article

Certain Results on Ricci Solitons in -Sasakian Manifolds

Department of Mathematics, Kuvempu University, Shankaraghatta, Shimoga, Karnataka 577 451, India

Received 1 April 2013; Revised 26 June 2013; Accepted 26 June 2013

Academic Editor: Giovanni Calvaruso

Copyright © 2013 S. R. Ashoka et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. R. Ashoka, C. S. Bagewadi, and Gurupadavva Ingalahalli, “Certain Results on Ricci Solitons in -Sasakian Manifolds,” Geometry, vol. 2013, Article ID 573925, 4 pages, 2013.